MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, ARTERIAL

C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, ARTERIAL
Model Number N/A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported we had an arterial line statlock that slid off of the end of the pressure tubing extension set which is supposed to be kind of sodered/ glued together and not supposed to come apart.This was identified quickly, but blood was flowing out from the line as it was no longer tightly connected.The top luer lock area (which is bloody) is where it disconnected the pooped off piece is right below its normal glued attachment.The nurse placed an on point.Additional information: when the line popped apart the high alarm went off and the nurse went right in.Blood was coming out from the open arterial line but the nurse intervened immediately to stop the flow of blood.Visitors were in the room and reported that the patient was not moving or doing anything that might have disturbed the arterial line.Patient harm was prevented.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged extension set is confirmed; however, the exact cause is unknown.One photograph of an extension set was returned for evaluation.An initial visual observation of the photograph showed the luer hub on the distal end of the device was disconnected from the extension tubing.The details of the disconnected tube and luer hub could not be discerned from the returned photo.The slide clamp was removed from the extension tubing.Use residue was observed on and around the device.No other damage was observed.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
CATHETER STABILIZATION, ARTERIAL
Common Device Name
CATHETER STABILIZATION, ARTERIAL
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
jomil padin
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22031555
Report Number3006260740-2025-03150
Device Sequence Number20958169
Product Code FPA
UDI-Device Identifier00801741081354
UDI-Public(01)00801741081354(11)250125(17)271128(10)JUJZ8604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberART0420
Device Lot NumberJUJZ8604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/03/2025
06/24/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/05/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown